# SDR CALA9800475

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 1781
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER CHORD IN CENTER CARGO AREA CORRODED AT STA 1781, STRINGER 51.  THE CORRODED AREA WAS REMOVED AND THE AREA WAS REWORKED.  A NEW PART WAS INSTALLED USING RIVETS AND REINFORCED WITH SHEAR CLIP IAW SRM 53-30-00, FIGURE 9, 51-20-00, AND 51-31-01.
